# SDR 2001FA0000554

- Difficulty date: November 5, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N4855Z
- Make and model: Piper PA-22-108
- Aircraft serial: 228430
- Engine: Lyc O235*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Improper Part
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(2) PILOTS HAD FUEL STARVATION.  BOTH PILOTS, ON LANDING,  CHECK RIGHT WING TANKS AND HEARD HISSING SOUND.  EXAMINED CAPS AND FOUND NOW VENT HOLES.  BOTH CAPS SEEMED NEW AND MADE OF ALUMINUM.  CHANGED CAPS TO VENTED STYLE, HAD NO FURTHER TROUBLE.
